# SDR ABXA9900641

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 57156105501
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHEN LANDING GEAR LOWERED, HYDRAULIC PRESSURE  WAS DECREASING RAPIDLY.  PERFORMED LOSS OF HYDRAULICS CHECK LIST.  AIRCRAFT WAS TOWED FROM RUNWAY DUE TO LACK OF BRAKE PRESSURE.  REPLACED LANDING GEAR CONTROL VALVE IAW DC8 MM 22-32-7.  OPS CHECKED GOOD.
